MAUDE Adverse Event Report: EXPLORAMED NC7, INC WILLOW WEARABLE BREAST PUMP; POWERED BREAST PUMP

EXPLORAMED NC7, INC WILLOW WEARABLE BREAST PUMP; POWERED BREAST PUMP
Model Number PDW48
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Irritation (2076)
Date of Event 05/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer reported breast irritation which was treated with oral antibiotics.The willow device was not returned to exploramed nc7 for evaluation, as the customer continues to pump with willow.However, a manufacturing review was conducted on the device history record and no nonconformances were noted in the production of this device.Based on the information provided, it cannot be definitively concluded that the willow breast pump caused or contributed to the incidence of irritation.
 
Event or Problem Description
The customer reported to willow customer care on (b)(6) 2020 that she experienced extreme discomfort and excessive pinching when using willow containers.Customer sought medical advice first via telephone, due to covid 19, and was first prescribed a compounded ointment, then antibiotics.After a week of no relief, she visited the doctor's office and was told she had irritation due to the pump.The customer continued to pump with willow both during and after treatment.

Brand Name
WILLOW WEARABLE BREAST PUMP
Common Device Name
POWERED BREAST PUMP
Manufacturer (Section D)
EXPLORAMED NC7, INC
1975 w. el camino real
suite 306
mountain view,
MDR Report Key10193216
Report Number3012759464-2020-00004
Device Sequence Number3017981
Product Code HGX
UDI-Device Identifier00858298006446
UDI-Public(01)00858298006446(11)200211
Combination Product (Y/N)N
PMA/510(K) Number
K191577
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberPDW48
Device Catalogue NumberPDW48
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2020
Initial Report FDA Received Date06/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;